# SDR NOCA04307

- Difficulty date: February 14, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071PBE
- Condition: Inoperative
- Location: Seat 28 Bc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ONE E-PATH LIGHT INOP AT SEAT 28BC.  REPLACED LIGHT AS PER MM 33-51-05.
